Minimum H-Decompositions of Graphs and Its Ramsey Version: A Survey

TitleMinimum H-Decompositions of Graphs and Its Ramsey Version: A Survey
Publication TypeBook Chapter
Year of Publication2015
AuthorsSousa T
EditorBourguignon J-P, Jeltsch R, Pinto AA, Viana M
Book TitleDynamics, Games and Science: International Conference and Advanced School Planet Earth, DGS II, Portugal, August 28–September 6, 2013
Pagination735–747
PublisherSpringer International Publishing
CityCham
ISBN Number978-3-319-16118-1
URLhttp://dx.doi.org/10.1007/978-3-319-16118-1_39
DOI10.1007/978-3-319-16118-1_39